# SDR GLBA2002012

- Difficulty date: January 23, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N150GL
- Make and model: Beech 1900D
- Aircraft serial: UE150
- Aircraft time: 15,679 hours, 22,753 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANNUNCIATOR POWER SOURCE ILLUMINATED IN FLIGHT.  RESEATED CONNECTOR ON PCB, OPS CHECKED SYSTEM SATISFACTORY.
